10 Mar 2013
You will probably feel not prefect but as long as you manage to get your next dose within 48 hours from your last dose, you will most likely be able to make it feeling all right. If you go past 72 hours between your doses, it will likely get very bad for you. You will not die, but you will gradually start to feel quite ill. The good news is that all the symptoms, no matter how bad they get will resolve quickly as soon as you dose your normal amount of SUB again.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out 4 days ago that I am probably about 4 weeks pregnant. I have been on Suboxone for the past year (16mg/day). The past four months ...
1 answer • 27 Oct 2010
How to get off suboxone? Ive been taking suboxone for about a year and was wondering if anybody had?
... any advice about a taper program? also, if someone could point me in the direction of a place to get a counselor or someone to help me along the ...
1 answer • 22 Dec 2010
I have been on suboxone for three and a half years at 16mg per day. I get ua's once a week when I go in to get my suboxone and my ua is sent off ...
6 answers • 16 Feb 2011